Journal of Applied Analysis EMIS ELibM Electronic Journals Journal of Applied Analysis
Vol. 3, No. 1, pp. 129-138 (2003)

Previous Article

Next Article

Contents of this Issue

Other Issues

ELibM Journals

ELibM Home



Stationary solutions for heat equation perturbed by general additive noise

A. Chojnowska-Michalik

Institute of Mathematics
Lodz University
ul. S. Banacha 22
90-238 Lodz, Poland

Abstract: Using the semigroup approach we prove that the heat equation on a bounded domain in $R^d$ driven by general noise has a stationary solution iff a certain functional of the jump part of the noise has a finite expectation.

Keywords: Stochastic evolution equations, stationary distribution law, process with independent increments

Classification (MSC2000): 60H15, 60J30

Full text of the article:

Electronic version published on: 12 Jun 2003. This page was last modified: 12 Jun 2003.

© 2003 Heldermann Verlag
© 2003 ELibM and FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition